# SDR FDEA200912014307

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N105147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACK BETWEEN STA 440-460, STR 23L TO 22L. CRACKED INTERCOSTAL BETWEEN STA 440 AND STA 460 REMOVED AND REPLACED UNDER PTF MOD WORK CARD 11850370ZSR01 (DELETION AND SALVAGE MODULE) AND CARD   118150066FL1R02 (INSTALLATION MODULE).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
